Rush again....
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Rush again....

  1. #1
    Rushpuppy's Avatar
    Rushpuppy is offline Senior Member
    Join Date
    Feb 2009
    Location
    right here
    Posts
    12,420

    DefaultRush again....

    Rush has an upset tummy again! Could it be the antibiotic?
    She is pacing & panting. She has had Pepto and gas x can you think of anything else I can do?


  2. Remove Advertisements
    JustLabradors.com
    Advertisements
     

  3. #2
    tammyhuffman is offline Senior Member
    Join Date
    Sep 2011
    Location
    SE, PA
    Posts
    5,794

    Default

    Probably the Deramaxx, that is the same thing my Ozzy did when we gave it to him. Maybe you should call the vet and stop giving it to her?
    Tammy
    Maxx & Emma Jean
    Ozzy - 10/16/02 - 06/28/11 - Always in my heart.

    Sometimes the hardest part isn't letting go - but learning to start over.

  4. #3
    lablover is offline Senior Member
    Join Date
    Feb 2009
    Posts
    3,174

    Default

    Rocko cannot take Deramaxx!

  5. Remove Advertisements
    JustLabradors.com
    Advertisements
     

  6. #4
    Rushpuppy's Avatar
    Rushpuppy is offline Senior Member
    Join Date
    Feb 2009
    Location
    right here
    Posts
    12,420

    Default

    Rush isn't taking derramax, she is taking amoxicillin and
    Rimadyl


  7. #5
    patm's Avatar
    patm is offline Senior Member
    Join Date
    Feb 2009
    Location
    SE Ohio
    Posts
    8,657

    Default

    No advice, but I hope she feel better soon - it's so upsetting to see them not feeling well.

  8. #6
    Mary Jane is offline Senior Member
    Join Date
    Feb 2009
    Posts
    7,137

    Default

    No advice....just hope she is better soon!

  9. #7
    deidra's Avatar
    deidra is offline Senior Member
    Join Date
    Jan 2011
    Location
    strasburg,il
    Posts
    6,716

    Default

    Can you call the vet and ask? Good thoughts for rush!
    ~It doesn't matter how smart the dog is,it matters how smart the owner is.

  10. #8
    tammyhuffman is offline Senior Member
    Join Date
    Sep 2011
    Location
    SE, PA
    Posts
    5,794

    Default

    Sorry about that, I am not even sure why I thought she was. Could be either of the meds upsetting her tummy, I would definitely call your vet. I hope she feels better soon.
    Last edited by tammyhuffman; 12-22-2011 at 10:10 PM.
    Tammy
    Maxx & Emma Jean
    Ozzy - 10/16/02 - 06/28/11 - Always in my heart.

    Sometimes the hardest part isn't letting go - but learning to start over.

  11. #9
    georgie's Avatar
    georgie is offline Senior Member
    Join Date
    Feb 2009
    Location
    Pennsylvania
    Posts
    22,832

    Default

    Poor Rush. When mine are on antibiotics I give them some plain vanilla yogurt, it helps keep the good bacteria in their digestive system. I probably would call the vet & tell them about the upset tummy, they may have some suggestions. Hope Rush feels better soon.

  12. #10
    Sophiesmama's Avatar
    Sophiesmama is offline Senior Member
    Join Date
    Jun 2011
    Location
    Oregon
    Posts
    4,318

    Default

    Here is a vet info page about Rimadyl and side effects. It could be either one causing upset. Amoxcillin is a common antbiotic used in dogs, has Rush taken it before? Plain yogurt is soothing and might help.
    The Side Effects of Rimadyl for Dogs - VetInfo
    ~Pam



    Sophie DOB 04/13/2011 6 mo


    8.5 mo.

    Sophie 15 months, with Skye

Page 1 of 2 12 LastLast

Similar Threads

  1. Rush did it again!!!
    By Rushpuppy in forum Lab Chat
    Replies: 3
    Last Post: 05-25-2010, 08:18 AM
  2. What's up with that Rush???
    By Rushpuppy in forum Lab Chat
    Replies: 9
    Last Post: 05-23-2010, 09:01 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25